# SDR COMA9810248

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Not Secured
- Location: Service Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR WARNING DURING TAKEOFF.  FUEL SERVICE DOOR NOT CLOSED.  SECURED SERVICE DOOR.
